Armenian Journal of Mathematics

Browse by Person

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 2.

Bakaryan, Tigran (2017) On a Convergence of Rational Approximations by the Modified Fourier Basis. Armenian Journal of Mathematics, 9 (2). pp. 68-83. ISSN 1829-1163

Bakaryan, Tigran (2016) On a Convergence of the Modified Fourier-Pade Approximations. Armenian Journal of Mathematics, 8 (2). pp. 120-144. ISSN 1829-1163

This list was generated on Mon Dec 10 01:56:51 2018 AMT.